Convolution Properties for Some Subclasses of Meromorphic Functions of Complex Order
M. K. Aouf,
A. O. Mostafa and
H. M. Zayed
Abstract and Applied Analysis, 2015, vol. 2015, 1-6
Abstract:
Making use of the operator for functions of the form , which are analytic in the punctured unit disc and , we introduce two subclasses of meromorphic functions and investigate convolution properties, coefficient estimates, and containment properties for these subclasses.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/973613.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/973613.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:973613
DOI: 10.1155/2015/973613
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().